# SDR NACA201410260003

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: BAC1505100556707
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER OTBD RIB AT BS295.10 HAS CRACKED LOWER CHORD, FWD END INBD FLANGE.  REPLACED LOWER CHORD WITH A MADE PART IAW SRM REV 104, CH 51-10-02, PARA 8 AND 51-30-01.
